# SDR IPXA2173994

- Difficulty date: June 10, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,516 hours, 5,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOORBOARD 231PJ HAS UPPER SKIN DELAMINATED.     FABRICATED FLOOORBOARD IAW EO A300-5320-40552-B, APPENDIX B.
